# SDR SWAA2022022526507

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CURVED BULB SEAL RETAINER AFT OF TRAILING EDGE TRANSVERSE WEB CRACKED / REMOVED AND REPLACED LEFT WING CURVED BULB SEAL RETAINER AFT OF TRAILING EDGE TRANSVERSE WEB. IAW SRM 51-40-02-0G FASTENERS IAW AIPC 57-50-00-25 89813U 12-10-18
